# SDR SWIA2018042444597

- Difficulty date: April 22, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 40,198 hours, 35,695 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, L

## Discrepancy

RIGHT ENGINE FAILED IN FLIGHT, THE  RIGHT ENG OIL PRESSURE MASTER WARNING, PRESSURE SHOWED ZERO.  REMOVED AND REPLACED THE RT ENGINE ASSY IAW AMM. OPS AND LEAK CHECKED GOOD.
